# SDR USAA2013032200030

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 38,415 hours, 21,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3384
- Condition: Faulty
- Location: Cabin
- Part time: 29,465 hours, 14,744 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS THE EPSU (11WL) FAULTED.  MAINTENANCE REMOVED AND REPLACED EPSU (11WL) PER AMM 33-51-38.  OPS CHECK GOOD.
